Jump to content

Trying Florinef (again)


lalalisa
 Share

Recommended Posts

Hello,

I am trying Florinef again. (My Dr. thinks it will help guard against the risk of blood clots as I am going to try Procrit injections soon) The first time I tried it I got headaches and quit taking it - this was 3 years ago. This time I'm trying to give it a more serious try -- at least 2 weeks unless I get a side effect that's really bad. The headaches haven't been too bad -- just a dull aching that comes and goes.

My question concerns my pulse. I'm on a BB which usually keeps my pulse steadily around 65 beats/minute. Ever since I started Florinef my resting pulse has jumped up about 15 B/Min. Does anyone else experience this? Does anyone have an explanation?

Thanks for any input!

Hope you have a good day,

Lisa

Link to comment
Share on other sites

Lisa, usually florinef should bring your hr down, not up. Have you told your doctor about this? Perhaps florinef and you just aren't a good match?

Nina

Link to comment
Share on other sites

Hi Lisa,

How much florinef are you taking? I know that sometimes when I make a change in my medications (either starting or stopping) my POTS symptoms act up, but they do eventually calm down most of the time. It's so hard to wait it out. I just started birth control a week ago, so I can relate!

I took florinef for about a year and found that I was especially sensitive when I tried to change the doses.

I tried to follow the regular instructions, but it really aggravated my POTS. I finally got it to work by going 1/4 pill at a time. I agree with Nina about talking to your doctor, but it may be worth waiting to see how things go, as long as your HR and other symptoms aren't dangerous. You could also try starting slowly.

Florinef really helped with my blood volume and BP, by the way. I went off of it when my BP started to go too high! :)

-Rita

Link to comment
Share on other sites

Thanks for your replies.

I thought it would lower my heart rate too. Also, my blood pressure hasn't gone up at all. Weird!

I've only been on it for a week now - I will mention this to my dr.

I'm only taking 1/2 of a 0.1 mg tablet.

Thanks,

Lisa

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...